RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Finogenov, Anton Anatolevich

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:141
Abstract pages:575
Full texts:207
References:45
Candidate of physico-mathematical sciences
E-mail:

http://www.mathnet.ru/eng/person19487
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/349155

Publications in Math-Net.Ru
1998
1. A. A. Finogenov, “Finite $p$-groups with cyclic commutator subgroup and cyclic center”, Mat. Zametki, 63:6 (1998),  911–922  mathnet  mathscinet  zmath; Math. Notes, 63:6 (1998), 802–812  isi
2. A. A. Finogenov, “On $p$-regular groups”, Trudy Inst. Mat. i Mekh. UrO RAN, 5 (1998),  60–66  mathnet  zmath
1995
3. A. A. Finogenov, “Finite $p$-groups with a cyclic commutator group”, Algebra Logika, 34:2 (1995),  233–240  mathnet  mathscinet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020